# SDR RAIA980129

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N435AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 889
- Engine: Garrtt TPE33112UA
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 89737527
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 854 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ALO - FLT 7469 - NR 2 ENGINE WOULD NOT PRODUCE TARGET TORQUE.  REMOVED AND REPLACED FUEL CONTROL.  (M)
